# SDR SIMA202002276003

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 38,288 hours, 34,909 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER FAIL "MSG" DURING FLIGHT AND SPOILER INDICATED OPEN "TRANSFERRED TO NRWC 813-CMH-03805"-C/A PERFORMED REPAIR ON LH IB PROX SWITCH PLUG P1167 PIN C DUE TO WIRE INSULATION CRACKING AT CANNON PLUG AREA.   REPLACED SEGMENT OF WIRE C ON LH IB PROX SWITCH PLUG P1167 WITH RAYCHEM SPLICE AND INSTALLED HEAT SHRINK OVER WIRE SPLICE REPAIR ON WIRE C OF CANON PLUG P1167 FOR LH IB SPOILER PROX SWITCH. REF. EMB SWPM 20-21-00.  SPOILER OPS CHECK GOOD. REF EMB 140 AMM 27-63-01.
